CureZone   Log On   Join
CS causing discolouration of skin
 
mAv Views: 2,187
Published: 16 years ago
 

CS causing discolouration of skin



hey hey all,

I've been using CS for a while to treat mild spotty skin and a couple of scrapes now and then...although it clears everything up quickly and is great for spots etc it has from time to time produced a dark discolouration of the skin or shiny patch that doesnt fade and never happened when left to heal normally- the first time i used it on a bad scrape on my knee almost a year ago, which has now become a brownish mark which hasnt faded.
Any idea why this happens and how to avoid it?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.578 sec, (1)